# SDR USAA2011050291726

- Difficulty date: April 19, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643654SP
- Part serial: 839
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CORROSION ON RIGHT WING INBOARD FLAP ASSEMBLY AT WBL 235.  REPLACED  RIGHT WING INBOARD FLAP ASSEMBLY AT WBL 235 IAW B737-400 AMM 57-52-00.
